# SDR MALA060198

- Difficulty date: March 24, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 20,640 hours, 22,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297-303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND PREVIOUS REPAIR TO SEAT TRACK AT LBL 18.3 IS CORRODED OUT OF LIMITS BETWEEN FS297 AND 303.  THE REPAIR HAS BEEN REMOVED AND REPLACED IAW MESABA EO#S53342.  REF: EAMS WORK ORDER 213664 TASK 1512
